Regular strength aspirin tablets in single-use two-packs.
Safe pain relief plus lifesaving benefits. Regular strength.
For temporary relief of minor aches and pains, and for fever reduction.
Each tablet contains: aspirin, 325mg.
25 two tablet packets/Box.
This item comes packaged in standard size, unitized boxes, expressly for use in our first aid kits and cabinets.